# SDR COMA9730006

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT WARNING LIGHT REMAINED ILLUMINATED AFTER TAKEOFF, AIRCRAFT RETURNED TO THE FIELD.  REMOVED THE NOSE LANDING GEAR DOWN-LOCK PIN.
